# SDR 0101835501

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 53,597 hours, 22,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER GEAR EXTENSION, THE LEFT HYDRAULIC SYSTEM LOST ALL FLUID.  AN EMERGENCY WAS DECLARED WITH DFR EQUIPMENT CALLED OUT.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE RUPTURED NOSE GEAR STEERING HYDRAULIC LINE AND SERVICED THE LEFT HYDRAULIC SYSTEM.  OPERATIONAL CHECK GOOD.
